# SDR DALA2015111606992

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM +Y254 BETWEEN, FRAME 12 TO FRAME 24 MEASURES APPROXIMATELY  L=0.105", W=0.100", D=0.003" AT FWD GALLEY AREA,  REPLACED  FLOORBEAM  +Y254  BETWEEN FRAME 12 TO FRAME 24 IAW SRM 51-72-11, MEASURE OF CORROSION ARE L=0.452", W=0.377", D=0.080"
